# SDR CA141027012

- Difficulty date: August 20, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Boeing 727243
- Aircraft time: 64,824 hours
- Engine: Pwa JT8D9A
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel Half
- Part number: 2605759
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) INNER WHEEL HALF FOUND TO BE CRACKED AT KEY BOSS DURING O/H.
